# SDR VNAA202509250010

- Difficulty date: August 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: MM67037138
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS PANEL 412HB DAMAGED FASTENER LOCATION WITHIN 1193.53 FLIGHT HOURS AFTER COMPLETION OF SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT LOCATION IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART// ENGINEERING COMMENTS.  PYLON ACCESS PANEL 412HB DAMAGED FASTENER LOCATION WAS REPAIRED PER REO 670-54-52-080 REV. --
